# SDR USAA2013010800031

- Difficulty date: December 9, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 2 RUDDER HINGE FITTING AT VERTICAL STABILIZER STA 1926, RIB 4.  REPLACED NR 2 RUDDER HINGE FITTING AT VERTICAL STABILIZER STA 1926, RIB 4 IAW A321 SRM 51-42-11.
